Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


on statins and triglycerides still high
Jun 28, 2006

I am taking lipitor and gemfibrosil-my cholestral came down to 161-however my tricycerides are still running near 400-its been this way 4 two years-will this lead to a heart attack-what can I do-if the statins don't work-I take fish oil-excercise, eat well-should I be nervous with these numbers?Thx

Response from Dr. Henry

Most patients actually do OK clinicaly with triglyceride levels around 400. It sounds like you are already doing many of the things that usually provides some benefit. If you are on antiretroviral therapy that is linked to high triglycerides then a discussion with your HIV specialist about what if any switch options are reasonable for you would be recommended. KH



Previous
lymphodema
Next
nueropathy facial burning insomnia

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement